# SDR UALA2010120604461

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,479 hours, 12,696 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHT FLOOR STRIP AND AFT GALLEY FLOOR STRIP ARE DIM WHEN SYSTEM TURNED ON.   REPLACED BATTERY, TESTS GOOD.
